Kernels and symbols of operators in quantum field theory
Annales de l'I.H.P. Physique théorique, Volume 28 (1978) no. 1, p. 41-73
@article{AIHPA_1978__28_1_41_0,
     author = {Kr\'ee, Paul and R\k aczka, Ryszard},
     title = {Kernels and symbols of operators in quantum field theory},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {1},
     year = {1978},
     pages = {41-73},
     zbl = {0386.47015},
     mrnumber = {482179},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1978__28_1_41_0}
}
Krée, Paul; Rączka, Ryszard. Kernels and symbols of operators in quantum field theory. Annales de l'I.H.P. Physique théorique, Volume 28 (1978) no. 1, pp. 41-73. http://www.numdam.org/item/AIHPA_1978__28_1_41_0/

[1] G.S. Agarwal and E. Wolf, I. Phys. Rev., D, vol. 2, n° 10, 15 novembre 1970, p. 2061-2186.

[2] D. Babitt, Studies in Math. Phys., Ed. by E. Lieb, B. Simon and A. S. Wightman, Princeton University Press, 1976.

[3] V. Bargmann, Comm. on Pure and Appl. Math., vol. XIV, 1961, p. 187-214. | MR 157250 | Zbl 0107.09102

[4] F.A. Berezin, The Method of Second Quantization. Moscow 1965, translated by Academic Press, New York, 1966. | MR 208930 | Zbl 0151.44001

[5] F.A. Berezin, Mat. Sbornik, vol. 86, 1971, p. 128, n° 4, p. 577-606. | MR 291839 | Zbl 0247.47018

[6] F.A. Berezin, Izv. Akad. Nauk SSSR (Ser. Mat.), t. 36, 1972, n° 5. Translated in Mat. USSR Izwiestija, vol. 6, 1972, n° 5, p. 1117-1151. | MR 350504

[7 K.E. Cahill and R.J. Glauber, Phys. Rev., t. 177, 1969, p. 1857-1881.

[8] J.L. Doob, Stochastic Processes. New York, John Wiley, 1953. | MR 58896 | Zbl 0053.26802

[9] T.A.W. Dwyer, Partial differential equations in Fisher-Fock spaces. Thesis and Bull. Amer. Math. Soc., vol. 77, n° 5, septembre 1971. | Zbl 0222.46019

[10] L. Ehrenpreis, Complex Fourier analysis. Academic Press.

[11] D.H. Fremlin, D.J.H. Garling and R.G. Haydon, Proc. Lond. Math. Soc., (3), t. 25, 1972, p. 115-136. | MR 344405 | Zbl 0236.46025

[12] J. Glimm and A. Jaffe, J. Math. Phys., t. 13, 1972, p. 1558-1581.

[13] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires. Providence. Amer. Math. Soc., 1955, Mem. Amer. Math. Soc., n° 16. | MR 75539 | Zbl 0123.30301

[14] A. Grothendieck, Espaces vectoriels topologiques. Cours a l'Université de Sao Paulo, 1964. | Zbl 0316.46001

[15] A. Grothendieck, J. reine angew. Math., t. 192, Part. I, p. 35-64, Part. II, 1953, p. 77-95. | Zbl 0051.08704

[16] J.R. Klauder and E.C.G. Sudarshan, Fundamentals of quantum optics, Benjamin, New York, 1968. | MR 231591

[17] P. Krée, Théorie des distributions et holomorphie en dimension infinie. Actes du Colloque d'holomorphie en dimension infinie de Campinas S. P., Brésil, août 1975.Mathematics Studies, n° 12. North Holland (1977). | MR 482801

[18] P. Krée, Solutions faibles d'équations aux dérivées fonctionnelles. Sem. P. Lelong. Lecture Notes in Mathematics, I, n° 410 et II, n° 474, p. 16-47 et III, n° 524, p. 163- 192. | MR 394194 | Zbl 0301.46030

[19] P. Krée, Sém. sur les équations aux dérivées partielles en dimension infinie, 1974- 1975 (Secr. math. de l'Institut Henri Poincaré).

[20] P. Krée, C. R. Acad. Sc. Paris, t. 284, 3 janvier 1977, Série A, p. 25-28. | Zbl 0346.46052

[21] H. Louisell, Quantum statistical properties of radiations. John Wiley, New York, 1973.

[22] B. Malgrange, Thesis, Ann. Inst. Fourier (Grenoble), t. 6, 1955-1956, p. 271-355. | Numdam | MR 86990 | Zbl 0071.09002

[23] A. Martineau, Thesis, Journal d'analyse Math. de Jérusalem, vol. XI, 1963, p. 1-164. | Zbl 0124.31804

[24] A. Martineau, Exposé au Sém. Jean Leray, Collège de France, 1965-1966.

[25] L. Nachbin, Space of holomorphic mappings between Banach spaces. Springer-Verlag, 1968.

[26] R. Raczka, Nuovo Cimento, vol. 21 A, n° 2, t. 21, maggio, 1974, p. 329-350. | MR 416355

[27] R. Raczka, Journal of Math. Physics, t. 16, 1975, p. 173-176.

[28] L. Schwartz, Théorie des distributions, Nouvelle édition, Paris, Hermann, 1966. | MR 209834

[29] I. Segal, Tensor algebras over Hilbert spaces I, Trans. Amer. Math. Soc., t. 81, 1956. | MR 76317 | Zbl 0070.34003

[30] I. Segal, Illinois, J. Math., t. 6, 1962, p. 500-523. | MR 143519 | Zbl 0106.42804